# SDR USAA2012062600002

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 35,696 hours, 20,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2378
- Condition: Inoperative
- Location: Cabin
- Part time: 32,152 hours, 13,757 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED MID-CABIN POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
